Hypercomplex algebras, hypercomplex analysis and conformal invariance
Compositio Mathematica, Tome 61 (1987) no. 1, pp. 61-80
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__61_1_61_0,
author = {Ryan, John},
title = {Hypercomplex algebras, hypercomplex analysis and conformal invariance},
journal = {Compositio Mathematica},
pages = {61--80},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {61},
number = {1},
mrnumber = {879189},
zbl = {0609.32005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__61_1_61_0/}
}
Ryan, John. Hypercomplex algebras, hypercomplex analysis and conformal invariance. Compositio Mathematica, Tome 61 (1987) no. 1, pp. 61-80. http://geodesic.mathdoc.fr/item/CM_1987__61_1_61_0/
